MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01G06-11
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During the site visit, the abbott field service (fsr) inspected the module and the tbg, r2drain, sealed tank-valve (rohs) the likely cause, due to the r1 and r2 wash cup tubing being clogged.The tbg, r2drain, sealed tank-valve (rohs) was cleaned and considered the issue resolution.The instrument service history for the architect c8000, serial number (b)(6) verifies no subsequent issues have been reported related to false decreased patient results after service intervention.The architect system operations manual provides adequate labeling with regards to maintenance and troubleshooting the customer¿s issue involving the erratic results.The c8000 service and support manual contained adequate information for troubleshooting, removing and installing parts.A review of the architect c8000 processing module tracking, and trending data revealed no systemic issues or trends associated with the discrepant result described in this complaint.A review of historical data for the tbg, r2drain, sealed tank-valve associated with this complaint, revealed no trends, systemic issues, or nonconformances.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.Based on the investigation, no product deficiency was identified for either the architect c8000 processing module, serial number c804394, or the tbg, r2drain, sealed tank-valve.
 
Event or Problem Description
The customer observed falsely decreased total bilirubin assay results generated from architect c8000 processing module for a 58yrs old male patient.The results provided were: on (b)(6) 2026 sid (b)(6) initial=0.16 mg/dl /repeated=2.03 and 2.05 mg/dl.Laboratory reference range for total bilirubin=0.30 to 1.20 mg/dl.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely decreased total bilirubin assay results generated from architect c8000 processing module for a 58yrs old male patient.The results provided were: on (b)(6) 2026, sid (b)(6), initial=0.16 mg/dl /repeated=2.03 and 2.05 mg/dl laboratory reference range for total bilirubin=0.30 to 1.20 mg/dl there was no reported impact to patient management.

Brand Name
ARCHITECT C8000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key25191218
Report Number3016438761-2026-00273
Device Sequence Number10427845
Product Code JJE
UDI-Device Identifier00380740000509
UDI-Public(01)00380740000509
Combination Product (Y/N)N
Initial Reporter CountryID
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01G06-11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TBILI2 KIT 900T, 04T09-20, 77234UD00; ARC TBILI2 KIT 900T, 04T09-20, 77234UD00
Patient Age58 YR
Patient SexMale